A2 Review article, Literature review, Systematic review
Game Theory Based Evolutionary Algorithms : A Review with Nash Applications in Structural Engineering Optimization Problems (2017)


Greiner, D., Periaux, J., Emperador, J. M., Galván, B., & Winter, G. (2017). Game Theory Based Evolutionary Algorithms : A Review with Nash Applications in Structural Engineering Optimization Problems. Archives of Computational Methods in Engineering, 24 (4), 703-750. doi:10.1007/s11831-016-9187-y


JYU authors or editors


Publication details

All authors or editors: Greiner, David; Periaux, Jacques; Emperador, Jose M.; Galván, Blas; Winter, Gabriel

Journal or series: Archives of Computational Methods in Engineering

ISSN: 1134-3060

Publication year: 2017

Volume: 24

Issue number: 4

Pages range: 703-750

Publisher: Springer Netherlands; International Center for Numerical Methods in Engineering

Publication country: Netherlands

Publication language: English

DOI: http://doi.org/10.1007/s11831-016-9187-y

Open Access: Publication channel is not openly available


Keywords: game theory; algorithms


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2017

JUFO rating: 1


Last updated on 2020-17-10 at 20:46